# SDR 06FDEA0914

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Condition: Misinstalled
- Location: Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMP FLOOR FRAME REPAIR FUSELAGE STA 580 RBL 3.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  *S/D*  EVALUATED FRAME REPAIR AT STR 580, RBL 3.  REPAIR FOUND NOT IN ACCORDANCE WITH SRM 51-10-1.  REPAIRED FRAME IAW SRM 51-40-3.
